On Dual Baer Modules

Tutuncu D. K., Smith P. F., Toksoy S. E.

31st Ohio State-Denison Mathematics Conference, Ohio, United States Of America, 25 - 27 May 2012, vol.609, pp.173-175 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 609
  • Doi Number: 10.1090/conm/609/12081
  • City: Ohio
  • Country: United States Of America
  • Page Numbers: pp.173-175
  • Hacettepe University Affiliated: Yes


In this note we prove that any ring R is right cosemihereditary if and only if every finitely cogenerated injective right R-module is d-Rickart. Let M be a module. We prove that if M is a dual Baer module with the (D-2) condition, then S = End(R)(M) is a right self-injective ring. We also prove that if M = M-1 circle plus M-2 with M-2 semisimple, then M is dual Baer if and only if M-1 is dual Baer and every simple non-direct summand of M-1 does not embed in M-2.